# SDR SWIA201025090

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 18,979 hours, 16,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EXTERIOR EMERGENCY LIGHT REAR MOST LIGHT INOPERATIVE.  (FLT 6635)  RELAMPED EMERGENCY LIGHT.
